# SDR YENA201802080086

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 59,319 hours, 20,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOORBEAM -Y1292 HAS CORROSION AT FRAME 66 + 2" FORWARD OF BEAM REF NR 440458-30599, REMOVED AND REPLACED FLOORBEAM -Y1292 FRAME 66 IAW SRM 51-72-11 PARA 2D REF SCR 884892-00018.
